| | Vitamin B-100 for FM - bad side effects!
I read somewhere on these boards that someone benefitted greatly from taking vitamin B-100 for their fibro, so I bought some.
I took B-100 for a week and I started getting very wierd symptoms. I had sever tingling in my hands and feet, dizziness every single time I stood up, and I felt like my blood pressure was through the roof. My blood pressure was not high at all, so I was very confused about what was wrong. The B-100 was the only new substance in my diet, so I researched the B vitamins and a possible overdose.
The symptoms I was having was definately a vitamin B overdose, but there are several different ones in the B-100, so I don't know if it was all of them causing the problem, or just one specific B vitamin that was doing it. I stopped taking them, and in 2 days things were back to normal.
Does anyone have any info about this? I'm nervous about taking anything with extra B vitamins now.